Alert archive / New Mexico / Flash Flood Warnings in 2022

Flash Flood Warning 71, NWS Albuquerque, NM

July 12, 2022Mora County, San Miguel County, Taos County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 12, 2022, 3:39 PM MDT for Mora County, San Miguel County, Taos County, New Mexico. It was in force for 4 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2022, 3:39 PM MDT (21:39 UTC)
Expired
Jul 12, 2022, 8:00 PM MDT
In force
4 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Mora County, NM, San Miguel County, NM, Taos County, NM

What was reported inside it

TimeReportWhereRemark
Jul 12, 4:30 PM MDTFLASH FLOOD2 S Guadalupita, NMRESIDENTIAL DRIVEWAY TURNED INTO RAGING RIVER WITH DEBRIS OVER SR-434 NEAR MILE MARKER 12.
Jul 12, 5:32 PM MDTFLASH FLOOD3 Wnw Luceros, NMSR-434 CLOSED DUE TO FLOOD WATERS NEAR MILE MARKER 8.
Jul 12, 7:15 PM MDTFLASH FLOOD2 Wsw Sapello, NMDELAYED REPORT. DEBRIS OVERTOPPING HIGHWAY 266 BRIDGE AT THE SAPELLO RIVER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 51 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2022-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2022-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-301 J/kg
Mixed-layer LCL
3730 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

120 
WGUS55 KABQ 122139
FFWABQ
NMC033-047-055-130200-
/O.NEW.KABQ.FF.W.0071.220712T2139Z-220713T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
339 PM MDT Tue Jul 12 2022

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  The Hermits Peak Calf Canyon Burn Scar in...
  South Central Taos County in north central New Mexico...
  Western Mora County in northeastern New Mexico...
  Northwestern San Miguel County in northeastern New Mexico...

* Until 800 PM MDT.

* At 339 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain over the Hermits Peak Calf Canyon Burn Scar. Flash 
  flooding is ongoing or expected to begin shortly.

Excessive rainfall over the burn scar will impact Manuelitas Creek, 
Sapello River, Rio San Jose, Santiago Creek, Rito Cebolla, Rio La 
Casa, Vigil Creek, Coyote Creek, Mora River, and La Canada del 
Carro. The debris flow can consist of rock, mud, vegetation and 
other loose materials.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding in and around the Hermits
           Peak Calf Canyon Burn Scar.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of areas in and around
           the Hermits Peak Calf Canyon Burn Scar.

* Some locations that will experience flash flooding include...
  Mora, Ledoux, Morphy Lake State Park, Cleveland, Tierra Monte, La 
  Cueva, Holman, Gascon, Sapello, Chacon, South Carmen, Monte 
  Aplanado, Luceros, Rainsville, Rociada, Manuelitas, Golondrinas, 
  El Turquillo, San Ignacio in Guadalupe County and Guadalupita.

This includes the following highways...
	State Road 94 between Mile Markers 1 and 18.
	State Road 266 between Mile Markers 0 and 6.
	State Road 276 between Mile Markers 0 and 5.
	State Road 518 between Mile Markers 9 and 47.
	State Road 434 between Mile Markers 0 and 14.
	State Road 283 near Mile Marker 13.
	State Road 105 between Mile Markers 0 and 9.
	State Road 121 between Mile Markers 0 and 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Runoff from rainfall will cause elevated water levels within 
vulnerable drainages in and downstream of the Hermit's Peak/Calf 
Canyon fire burn area.

Do not camp along streams and rivers. Remain alert when hiking in 
steep, narrow canyons. Know where you are relative to low spots and 
drainages.



&&

LAT...LON 3602 10555 3612 10556 3611 10546 3617 10543
      3618 10536 3617 10537 3619 10528 3614 10522
      3606 10521 3589 10514 3578 10510 3573 10517
      3573 10529 3574 10535 3574 10542 3579 10545
      3582 10555 3598 10549

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

24
2 follow-up statements
964 
WGUS75 KABQ 130005
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
605 PM MDT Tue Jul 12 2022

NMC033-047-055-130200-
/O.CON.KABQ.FF.W.0071.000000T0000Z-220713T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mora NM-San Miguel NM-Taos NM-
605 PM MDT Tue Jul 12 2022

...FLASH FLOOD WARNING FOR THE HERMITS PEAK CALF CANYON BURN SCAR 
REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR SOUTH CENTRAL 
TAOS, WESTERN MORA AND NORTHWESTERN SAN MIGUEL COUNTIES...

At 605 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain over the Hermits Peak Calf Canyon Burn Scar. The expected 
rainfall rate is 0.75 to 1.5 inches in 1 hour. Flash flooding is 
ongoing or expected to begin shortly.

Excessive rainfall over the burn scar will impact Manuelitas Creek, 
and Sapello River. The debris flow can consist of rock, mud, 
vegetation and other loose materials.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding in and around the Hermits Peak Calf
         Canyon Burn Scar.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of areas in and around
         the Hermits Peak Calf Canyon Burn Scar.

Some locations that will experience flash flooding include...
  San Ignacio, Sapello, Rociada, and El Porvenir. 

This includes the following highways...
	State Road 94 between Mile Markers 1 and 18.
	State Road 266 between Mile Markers 0 and 6.
	State Road 276 between Mile Markers 0 and 5.
	State Road 518 between Mile Markers 9 and 47.
	State Road 434 between Mile Markers 0 and 15.
	State Road 283 near Mile Marker 13.
	State Road 105 between Mile Markers 0 and 9.
	State Road 121 between Mile Markers 0 and 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Runoff from rainfall will cause elevated water levels within 
vulnerable drainages in and downstream of the Hermit's Peak/Calf 
Canyon fire burn area.

Do not camp along streams and rivers. Remain alert when hiking in 
steep, narrow canyons. Know where you are relative to low spots and 
drainages.



&&

LAT...LON 3602 10555 3612 10556 3611 10546 3617 10543
      3618 10536 3617 10537 3619 10528 3614 10522
      3606 10521 3589 10514 3578 10510 3573 10517
      3573 10529 3574 10535 3574 10542 3579 10545
      3582 10555 3598 10549

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...0.75-1.5 INCHES IN 1 HOUR

$$

24
545 
WGUS75 KABQ 130150
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
750 PM MDT Tue Jul 12 2022

NMC033-047-055-130200-
/O.EXP.KABQ.FF.W.0071.000000T0000Z-220713T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mora NM-San Miguel NM-Taos NM-
750 PM MDT Tue Jul 12 2022

...FLASH FLOOD WARNING FOR THE HERMITS PEAK CALF CANYON BURN SCAR 
WILL EXPIRE AT 8 PM MDT THIS EVENING FOR SOUTH CENTRAL TAOS, WESTERN 
MORA AND NORTHWESTERN SAN MIGUEL COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 1200 AM MDT for portions of 
north central and northeast New Mexico.

LAT...LON 3602 10555 3612 10556 3611 10546 3617 10543
      3618 10536 3617 10537 3619 10528 3614 10522
      3606 10521 3589 10514 3578 10510 3573 10517
      3573 10529 3574 10535 3574 10542 3579 10545
      3582 10555 3598 10549

$$

24

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 3:23 PM MDT, 16 minutes earlier.

Area forecast discussion, Jul 12, 3:23 PM MDT, 16 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
323 PM MDT Tue Jul 12 2022

.SYNOPSIS...
Unsettled weather is expected to continue this week and weekend with
daily rounds of showers and thunderstorms possible. This will
continue the risk of burn scar flash flooding as slow and erratic
storm motion will persist. Temperatures will be within a few degrees
of normal with the exception of the eastern plains where
temperatures will be in and around the triple digits into the
weekend.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT)...
With abundant monsoon moisture in place and higher PWATs due to last
night's moist backdoor front, scattered to numerous showers and
thunderstorms are forecast for this evening. There are still some
hints in the mesoscale models of a disturbance embedded in the
periphery of the 500 mb ridge (centered over the UT/AZ border)
tracking southward over the northern mountains through the evening.
Will continue the ongoing Flood Watch until midnight, although the
best chance for heavy rainfall after 9 pm should be over the Jemez
and southern Sangre de Cristos (Santa Fe and San Miguel Counties).

A downtick in thunderstorm coverage is forecast for Wednesday as the
high pressure circulation aloft moves more directly over the
forecast area and drier air filters southward over northern areas.
Slow and erratic storm motions should nonetheless lead to some heavy
rainers with the potential to produce flash flooding Wednesday
afternoon and evening, especially over southern and western areas
where PWATs should still be around 1-1.24 inches. The best chance
for showers and thunderstorms Wednesday afternoon will be over the
mountains, then over northwest areas during the evening. High
temperatures Wednesday afternoon will vary from around 4 degrees
above normal along the TX border to as much as 7 degrees below
normal over western parts of the forecast area.

LONG TERM...(THURSDAY THROUGH MONDAY)...
With the persistence of the Four Corners High, daily rounds of
showers and thunderstorms are expected throughout the long term.
After a slight downtick midweek, moisture is anticipated to surge
again through the Desert Southwest, with PWAT values increasing
everyday through early next week. Storm coverage over the weekend
will increase and the continued slow and erratic motion will
intensify the threat for locally heavy rainfall, especially across
recent burn scars. Otherwise, temperatures will be within a few
degrees of normal, with the exception of the eastern plains where
many locales will flirt with and surpass the triple digits.

44/12

&&

.FIRE WEATHER...
With the mid level high pressure circulation varying its centroid
over and the forecast area and Four Corners from day to day, and a
broad area of good monsoon moisture trapped underneath, daily rounds
of showers and thunderstorm will continue for the remainder of the
week.  The most widespread storms and greatest potential for locally
heavy rainfall are expected this evening due to the moist backdoor
front that arrived last night, then again at the end of the week and
over the weekend when another moist backdoor front and upper level
trough will cross. High temperatures are forecast to vary from a few
to several degrees above normal in the east each day, and from a few
to several degrees below normal in the west.

44

&&

.AVIATION...
18Z TAF CYCLE
A ridge of high pressure strengthening over the Four Corners region
will allow slow and erratic storm motion today to become more of a
north to south drift tonight. Abundant moisture and instability has
allowed a few strong storms to develop with hail, gusty winds, and
very heavy rainfall. Any direct hits will produce brief IFR/MVFR
cigs and vsbys. Outflow boundaries will interact thru midnight with
SHRA/TS persisting well into the night. Wednesday will see another
round of SHRA/TS aft 18Z with slightly less coverage than today and
even slower storm motion.

Guyer

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  64  95  65  94 /  20  20  20  20
Dulce...........................  53  87  55  89 /  20  40  30  50
Cuba............................  57  88  57  87 /  60  30  30  30
Gallup..........................  57  90  59  89 /  40  40  20  30
El Morro........................  55  82  56  83 /  50  40  30  40
Grants..........................  55  85  56  86 /  50  40  30  40
Quemado.........................  56  84  56  85 /  50  50  20  50
Magdalena.......................  60  85  61  86 /  30  30  20  40
Datil...........................  55  82  55  82 /  40  50  20  50
Reserve.........................  57  90  57  90 /  30  50  20  50
Glenwood........................  64  93  64  95 /  30  40  20  40
Chama...........................  49  80  51  81 /  30  50  30  60
Los Alamos......................  60  82  62  84 /  60  30  30  50
Pecos...........................  57  84  59  86 /  60  40  30  50
Cerro/Questa....................  50  82  50  84 /  40  50  30  70
Red River.......................  46  77  46  78 /  60  60  30  70
Angel Fire......................  43  78  44  78 /  70  60  30  60
Taos............................  52  86  54  87 /  50  50  30  60
Mora............................  53  82  55  83 /  70  50  30  50
Espanola........................  61  92  62  91 /  60  30  20  40
Santa Fe........................  60  86  62  86 /  60  40  30  50
Santa Fe Airport................  58  87  59  89 /  50  30  20  30
Albuquerque Foothills...........  67  88  69  91 /  50  20  20  30
Albuquerque Heights.............  66  91  68  92 /  50  20  20  20
Albuquerque Valley..............  64  94  65  95 /  50  20  20  20
Albuquerque West Mesa...........  65  93  67  94 /  50  20  20  20
Belen...........................  65  94  65  95 /  30  10  20  20
Bernalillo......................  63  94  64  96 /  50  20  20  20
Bosque Farms....................  60  92  59  94 /  40  10  20  20
Corrales........................  65  95  66  95 /  50  20  20  20
Los Lunas.......................  61  92  60  94 /  40  10  20  20
Placitas........................  64  90  66  92 /  50  20  20  30
Rio Rancho......................  65  92  67  94 /  50  20  20  20
Socorro.........................  65  95  66  96 /  30  20  20  20
Sandia Park/Cedar Crest.........  56  84  58  85 /  60  20  20  30
Tijeras.........................  61  87  62  88 /  60  20  20  30
Edgewood........................  58  84  60  88 /  50  20  20  30
Moriarty/Estancia...............  54  86  54  89 /  50  20  20  30
Clines Corners..................  56  85  58  86 /  50  30  20  30
Mountainair.....................  59  87  61  88 /  30  30  20  30
Gran Quivira....................  60  87  61  88 /  30  30  20  30
Carrizozo.......................  65  90  66  91 /  20  30  20  30
Ruidoso.........................  57  83  58  82 /  20  40  10  40
Capulin.........................  57  86  59  87 /  50  30  10  20
Raton...........................  55  90  57  92 /  40  30  20  30
Springer........................  57  91  59  92 /  40  40  20  40
Las Vegas.......................  56  86  57  88 /  70  40  20  40
Clayton.........................  63  93  66  98 /  30  10  10  10
Roy.............................  62  88  64  92 /  40  20  20  20
Conchas.........................  67  97  70 100 /  60  10  10  10
Santa Rosa......................  65  92  68  96 /  60  20  10  20
Tucumcari.......................  68  99  72 102 /  50  10  10   5
Clovis..........................  67  95  69  97 /  30  20  20   5
Portales........................  69  97  71  98 /  30  20  20   5
Fort Sumner.....................  70  97  71 100 /  40  20  10  10
Roswell.........................  72 100  73 103 /  10  10  20  10
Picacho.........................  65  92  66  93 /  20  30  10  20
Elk.............................  62  87  63  90 /  10  30  10  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flood Watch until midnight MDT tonight for the following zones...
NMZ211-213>215-228-229.

&&

44/12

In the hours before

Local storm report, Jul 12, 2:25 PM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
225 PM MDT TUE JUL 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND GST     1 ENE FORT SUMNER       34.49N 104.22W
07/11/2022  E73 MPH          DE BACA            NM   PUBLIC

            COLUMBIA SCIENTIFIC BALLOON FACILITY.

&&

42
Special weather statement, Jul 12, 3:01 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
301 PM MDT Tue Jul 12 2022

NMZ214-215-122130-
Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo
Mountains-
301 PM MDT Tue Jul 12 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EAST CENTRAL TAOS,
NORTH CENTRAL MORA AND SOUTHWESTERN COLFAX COUNTIES THROUGH 330 PM
MDT...

At 300 PM MDT, Doppler radar was tracking a strong thunderstorm near
Black Lake, or 22 miles east of Taos, moving south at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Angel Fire, Black Lake, Ocate, Coyote Creek State Park, Vietnam
Veterans Memorial State Park, Chacon, Ojo Feliz, Guadalupita and El
Turquillo.

This includes the following highways...
 Highway 64 between Mile Markers 271 and 278.
 State Road 121 between Mile Markers 3 and 8.
 State Road 434 between Mile Markers 8 and 36.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Frequent dangerous cloud to ground lightning is occurring with this
storm. Lightning can strike 10 miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

Persons in campgrounds should seek sturdy shelter until this storm
passes.

&&

LAT...LON 3649 10505 3624 10493 3622 10495 3621 10492
      3618 10490 3618 10494 3616 10494 3615 10491
      3613 10490 3602 10513 3609 10538 3644 10534
TIME...MOT...LOC 2100Z 348DEG 12KT 3631 10518

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

24

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 6:48 PM MDTSpecial Weather StatementABQUnion27 min
Jul 11, 7:02 PM MDTSpecial Weather StatementABQUnion28 min
Jul 11, 8:06 PM MDTAreal Flood AdvisoryABQSocorro3 hr
Jul 11, 8:16 PM MDTSpecial Weather StatementABQUnion29 min
Jul 11, 8:22 PM MDTSpecial Weather StatementABQQuay23 min
Jul 11, 8:28 PM MDTAreal Flood AdvisoryABQHarding, Union2 hr
Jul 11, 8:32 PM MDTAreal Flood AdvisoryABQQuay, San Miguel118 min
Jul 11, 8:45 PM MDTSevere Thunderstorm WarningABQHarding, Union44 min
Jul 11, 9:03 PM MDTSpecial Weather StatementABQHarding27 min
Jul 11, 9:39 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel35 min
Jul 11, 9:59 PM MDTSpecial Weather StatementABQSan Miguel31 min
Jul 11, 10:00 PM MDTSpecial Weather StatementABQQuay30 min
Jul 11, 10:01 PM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel119 min
Jul 11, 10:30 PM MDTAreal Flood AdvisoryABQQuay, San Miguel2 hr
Jul 11, 10:31 PM MDTSpecial Weather StatementABQQuay29 min
Jul 12, 12:07 AM MDTAreal Flood AdvisoryABQHarding, Quay3 hr
Jul 12, 12:02 PM MDTAreal Flood AdvisoryABQMora, Rio Arriba, San Miguel, Taos4 hr
Jul 12, 12:58 PM MDTFlash Flood Warning Considerable damage threatABQSandoval3 hr
Jul 12, 2:12 PM MDTFlash Flood Warning Considerable damage threatABQColfax, Mora3 hr
Jul 12, 2:27 PM MDTAreal Flood AdvisoryABQColfax, Taos3 hr
Jul 12, 2:29 PM MDTAreal Flood AdvisoryABQColfax3 hr
Jul 12, 2:40 PM MDTAreal Flood AdvisoryABQSan Miguel3 hr
Jul 12, 2:50 PM MDTAreal Flood AdvisoryABQBernalillo, Torrance, Valencia115 min
Jul 12, 3:01 PM MDTSpecial Weather StatementABQMora29 min
Jul 12, 3:26 PM MDTSevere Thunderstorm WarningABQColfax, Mora, Taos49 min
Jul 12, 3:53 PM MDTFlash Flood Warning Considerable damage threatABQColfax, Mora, Taos3 hr
Jul 12, 4:06 PM MDTSpecial Weather StatementABQCibola24 min
Jul 12, 4:15 PM MDTSpecial Weather StatementABQMora45 min
Jul 12, 4:24 PM MDTAreal Flood AdvisoryABQSan Miguel, Santa Fe3 hr
Jul 12, 5:40 PM MDTAreal Flood AdvisoryABQBernalillo2 hr
Jul 12, 5:56 PM MDTAreal Flood AdvisoryABQBernalillo2 hr

Nearby

Flash Flood Warnings in New Mexico, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.